Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Eosinophilic granulomatosis, green cough, taken doxycycline and a zpack, no pneumonia, emphysema

i have a rare lung condition calle eosinophlic gramulatosis i have been coughing up green stuff for weeks and i have taken docycling and a z pack the er says my shest x ray looks normal no sighns of pnemoniua so they say chronic bronchitis but i produce alot of mucus than they told me it could be empysema what the hell is going on with me
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Eosinophilic granuloma is a lung condition where there is a lot of granulomas forming in the lungs and hence there is a lot of inflammation.
Doxycycline is a good drug but if you are coughing green color sputum then it can be a pseudomonas infection that may be troubling you and doxy doesnt work against it. Also if the sputum stays inside for a longer time and then it may degrade and turn green but whatever it is you should send one sample for a culture and then accordingly treat as per the reports
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor